# SDR AALA201709069014

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 12,625 hours, 4,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 10 ABC EMERGENCY LIGHT INOPERATIVE.  REPAIRED A BROKEN WIRE ON THE EMERGENCY LIGHT. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
